Georgia, 2011

Winter Weather in Georgia, February 3 to 4, 2011

February 3 to 4, 2011 · NWS FFC · 11 events in 11 counties and zones

S. toward the mid-Atlantic region.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A deep upper trough and closed low were moving from the south central U.S. toward the mid-Atlantic region. This system brought widespread moderate to heavy rain to north and central Georgia. Most areas of the state received two to three inches of rain from this event. A massive area of Arctic air covered much of the United States east of the Rockies. However, an upper ridge located across south Florida and Bermuda was helping to steer the majority of this Arctic air just northeast of Georgia. Nonetheless, the cold air was deep enough initially across north Georgia for the precipitation to begin as a mix of snow and sleet, before changing to all rain by daybreak on the 4th. Areas north of a Carrollton, to Cumming, to Cleveland line saw on average 1/2 inch of snow. The greatest amount of snow was reported from Chattooga county with 1.0 inch to 1.5 inches of snow. Some sleet and isolated pockets of freezing rain were also noted at the beginning of the event. Since surface and ground temperatures generally held in the 32 to 34F range, no significant travel problems were noted with this event. Below is a listing of winter weather reports received from north Georgia counties.

Carroll county - a trace of sleet, and a trace of ice accumulation. Some ice noted on trees around Carrollton;|Chattooga county - 1.0 to 1.5 inches of snow;|Cherokee county - 0.5 inch of snow;|Dawson county - < 0.5 inch of snow;|Douglas county - 0.1 inch of ice accumulation;|Floyd county - 0.5 inch of snow;|Forsyth county - 0.5 inch of snow;|Paulding county - a trace of snow;|Polk county - < 0.5 inch of snow;|Union county - 0.5 inch of snow and 0.1 inch of ice accumulation in Blairsville;|White county - 0.5 inch of snow.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 3, 12:59 PM EST, 2 hours 1 minute earlier.

Area forecast discussion, Feb 3, 12:59 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EST THU FEB 3 2011

.PREV DISCUSSION... /ISSUED 1040 AM EST THU FEB 3 2011/

UPDATE...
MAKING A FEW ADJUSTMENTS TO LOWER AFTERNOON HIGHS A BIT...AND EXTEND
CHANCE OF OF SLEET MIXTURE INTO THE EARLY AFTERNOON. TEMPERATURES ARE
CURRENTLY RISING ABOVE FREEZING IN THE AREAS WHERE RADAR SHOWS
PRECIPITATION...BUT MIXTURE OF SLEET IS STILL POSSIBLE FOR THE NEXT
COUPLE OF HOURS. STILL DO NOT ANTICIPATE ANY SIGNIFICANT ICING
PROBLEMS DUE TO THE LIGHT NATURE OF THE PRECIPITATION AND THE WARMING
TEMPERATURES. ALSO MADE CHANGES TO WORDING FOR THE POSSIBLE MIXTURE
TONIGHT AS TEMPERATURES AT 850MB AND ABOVE APPEAR TOO WARM FOR
WIDESPREAD SNOW...MORE IN LINE WITH THE SLEET MIXTURE. NEWEST MOS
GUIDANCE...12Z MET...IS EVEN WARMER FOR THE OVERNIGHT THAN PREVIOUS
RUNS BUT LOW TO MID 30S ARE STILL EXPECTED MOST AREAS ACROSS NORTH
GEORGIA.

UPDATE...
/ISSUED 818 AM EST THU FEB 3 2011/
ISSUING A QUICK UPDATE TO INCLUDE WINTRY MIX ACROSS CENTRAL GEORGIA.
WITH LIGHT AMOUNTS AND TEMPERATURES EXPECTED TO CLIMB ABOVE FREEZING
IN THE PRECIPITATION AREA WITHIN A COUPLE OF HOURS...I WILL ISSUE A
SPECIAL WEATHER STATEMENT IN LIEU OF AN ADVISORY RIGHT NOW. NO OTHER
SIGNIFICANT CHANGES AT THIS TIME.

SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 405 AM EST THU FEB 3 2011/
CURRENT RADAR LOOP SHOWS A THIN LINE OF SHOWERS STREAMING ACROSS
PORTIONS OF CENTRAL AND NORTH GA THIS MORNING. THIS LINE IS THE
BEGINNING OF THE NEXT SYSTEM THAT WILL MOVE IN ACROSS THE REGION
TONIGHT THROUGH SAT MORNING. THIS SYSTEM IS DEVELOPING OVER THE
WESTERN GULF AT THE MOMENT AND WILL SLOWLY MOVE NORTHEASTWARD
THROUGH TONIGHT. MOISTURE WILL BEGIN TO INCREASE ACROSS THE STATE
WITH RAIN SPREADING FROM SOUTH TO NORTH. THE MAIN CLOSED LOW CENTER
BEGINS TO STRENGTHEN OVER THE YUCATAN PENINSULA THIS EVENING...THEN
MOVES TO JUST OFF THE AL/FL GULF COAST BY 00Z SAT. AS THIS SYSTEM
MOVES ACROSS OUR AREA IT DOES NOT HAVE MUCH INSTABILITY OR SHEER
WITH IT SO WILL CONTINUE WITH JUST RAIN FOR NOW. THE MAIN CONCERN IS
THE AMOUNT OF MOISTURE ASSOCIATED WITH THIS SYSTEM. QPF VALUES SHOW
2-3 INCHES FALLING ACROSS CENTRAL GA THROUGH 12Z SAT...WITH 1-2
INCHES OVER PORTIONS OF NORTH GEORGIA. THE CONCERN IS THESE AMOUNTS
WILL COMBINE WITH WET SOILS FROM THE RAIN WE RECEIVED TUE MAKING
CONDITIONS FAVORABLE FOR MINOR FLOODING. THERE IS ALSO A COLD AIR
MASS ALREADY IN PLACE ACROSS THE STATE...SO NORTH GA MAY SEE SOME
MIXED RAIN/SNOW FRI MORNING AND AGAIN SAT MORNING. THIS INCLUDES THE
ATLANTA AREA FRI MORNING BUT ONLY THE N GA MOUNTAINS SAT MORNING. NO
ACCUMULATION IS EXPECTED AS GROUND TEMPERATURES ARE TOO WARM AND THE
MIXED PRECIPITATION IS NOT EXPECTED TO LAST LONG. THE COLD FRONT
WITH THIS SYSTEM SWEEPS THROUGH SAT MORNING AS THE LOW CENTER PUSHES
NE ALONG THE EAST COAST.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 405 AM EST THU FEB 3 2011/
THE MAIN LOW CENTER WITH THIS SYSTEM EVENTUALLY BECOMES CENTERED
OFF THE MID ATLANTIC COAST BY 18Z SAT ALLOWING A HIGH PRESSURE
RIDGE TO BUILD IN ACROSS THE GULF STATES AND EVENTUALLY GA FOR THE
WEEKEND. THE MODELS ARE SHOWING A SECOND SYSTEM MOVING E OUT OF
THE CENTRAL PLAINS SUN WITH ITS COLD FRONT SWEEPING THROUGH GA
MON. THE COLD FRONT DOES NOT LOOK TO HAVE MUCH MOISTURE ASSOCIATED
WITH IT BUT AS THE LOW CENTER MOVES NE THE WRAP AROUND MOISTURE
SWEEPS ACROSS N GA TUE. FOR NOW WILL JUST PUT IN A SLIGHT CHANCE
OF PRECIP AS THE MODELS CONTINUE TO SHOW A DIFFERENT SOLUTION WITH
THIS SYSTEM FROM RUN TO RUN.

01

&&

.AVIATION...
18Z UPDATE...
PRECIP TYPE WAS A STRUGGLE WITH THE 18Z TAFS. INCLUDED THE
POSSIBILITY OF SLEET THROUGH 20Z BUT IT SHOULD BE PREDOMINATELY
RAIN WITH SOME SLEET MIXED IN ACROSS THE ATLANTA METRO TAF SITES.
AFTER THAT...EXPECT ALL RAIN AND THEN THE POSSIBILITY AGAIN OF
SOME SLEET IN THE MORNING. WINDS WILL REMAIN EASTERLY THROUGH THE
FORECAST. CIGS ARE GENERALLY REMAINING AROUND 8-9KFT. ALTHOUGH
CIGS WILL SLOWLY COME DOWN...DO NOT EXPECT MVFR CONDITIONS UNTIL
00-03Z...THEN CONTINUING TO DROP TO IFR BY 06Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WIND. MEDIUM CONFIDENCE ON PRECIP TYPE THROUGH
20Z. MEDIUM CONFIDENCE ON TIMING OF LOWER CLOUDS AND CIGS
OVERNIGHT.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          43  33  39  33 /  30 100 100 100
ATLANTA         41  32  40  33 /  30 100 100 100
BLAIRSVILLE     40  29  42  35 /  20 100 100 100
CARTERSVILLE    40  32  41  35 /  20 100 100 100
COLUMBUS        41  35  45  38 /  60 100 100 100
GAINESVILLE     41  33  40  34 /  20 100 100 100
MACON           44  36  43  37 /  60 100 100 100
ROME            40  32  41  36 /  20 100 100 100
PEACHTREE CITY  40  34  40  34 /  40 100 100 100
VIDALIA         48  39  45  45 /  60 100 100 100

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 3, 8:10 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 AM EST THU FEB 3 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
810 AM EST THU FEB 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
A WINTRY MIX IS POSSIBLE ACROSS PORTIONS NORTH AND CENTRAL GEORGIA
THIS MORNING AND PORTIONS OF NORTH GEORGIA LATE TONIGHT.

.SYNOPSIS...
A LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP AND DRIFT NORTHEAST
FROM THE GULF OF MEXICO TODAY...SPREADING DEEPER MOISTURE ACROSS
NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
ICY SPOTS ON BRIDGES AND OVERPASSES WILL BE POSSIBLE THIS MORNING
ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA AND IN THE MOUNTAINS
LATE TONIGHT.

.DISCUSSION...
A BAND OF LIGHT PRECIPITATION THIS MORNING IS PRODUCING SOME AREAS
OF SLEET THAT HAS ALLOWED FOR SOME ICING OF BRIDGES AND OVERPASSES.
THE SLEET THIS MORNING WILL GENERALLY BE CONFINED TO AN AREA NORTH
OF A LINE FROM COLUMBUS TO WARRENTON AND SOUTH OF A LINE FROM
BUCHANAN TO GAINESVILLE. IN ADDITION...RAIN IS EXPECTED TO INCREASE
ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT AS A LOW PRESSURE
SYSTEM DRIFTS NORTHEAST FROM THE GULF OF MEXICO. THE RAIN LATE
TONIGHT COULD BECOME MIXED WITH SLEET OR SNOW ACROSS PORTIONS OF
NORTH GEORGIA...GENERALLY FOR THE AREA FROM ATLANTA TO ATHENS
NORTHWARD. LITTLE TO NO ACCUMULATION IS ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A RAIN AND SNOW MIX IS POSSIBLE ACROSS PORTIONS OF NORTH GEORGIA
FRIDAY MORNING AND AGAIN ON SATURDAY MORNING. OTHERWISE...NO
HAZARDOUS WEATHER IS ANTICIPATED FOR THE REST OF THE PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF ANY FREEZING OR FROZEN PRECIP THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Feb 3, 10:57 AM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EST THU FEB 3 2011

GAZ022>025-027-031>039-041>060-066>071-031930-
FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-
1057 AM EST THU FEB 3 2011

...LIGHT WINTRY MIX POSSIBLE THROUGH EARLY AFTERNOON ACROSS PARTS OF
CENTRAL AND NORTH GEORGIA...

A BAND OF LIGHT PRECIPITATION EXTENDED ACROSS CENTRAL GEORGIA LATE
THIS MORNING. WITH TEMPERATURES AT OR SLIGHTLY ABOVE FREEZING IN
THIS AREA...A MIXTURE OF VERY LIGHT RAIN AND SLEET HAS BEEN REPORTED.
ALTHOUGH THE SLEET WILL BE LIGHT AND NO SIGNIFICANT ACCUMULATIONS ARE
EXPECTED...ICY SPOTS ARE POSSIBLE ON ROADS...ESPECIALLY ON BRIDGES
AND OVERPASSES. TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING
THROUGH THE LATE MORNING AND EARLY AFTERNOON. THE MAIN AREA OF
CONCERN IS NORTH OF A LINE FROM COLUMBUS TO MILLEDGEVILLE AND
WARRENTON AND SOUTH OF A LINE FROM AROUND FRANKLIN TO COVINGTON AND
ATHENS.

MOTORISTS SHOULD BE ALERT FOR ICY SPOTS ON BRIDGES AND OVERPASSES.
SLOW DOWN AND LEAVE EXTRA DISTANCE BETWEEN YOURSELF AND THE CAR IN
FRONT OF YOU.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.
Special weather statement, Feb 3, 2:24 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EST THU FEB 3 2011

GAZ001>009-011>016-019>023-030>035-041>048-052>058-066>070-078-
079-089-040730-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-
WALTON-NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-HARRIS-TALBOT-MUSCOGEE-
224 PM EST THU FEB 3 2011

...LIGHT WINTRY MIX POSSIBLE ACROSS PARTS OF CENTRAL AND NORTH
GEORGIA...

LIGHT PRECIPITATION CONTINUED ACROSS PARTS OF CENTRAL AND NORTH
GEORGIA THIS AFTERNOON. ALTHOUGH TEMPERATURES WERE AT OR ABOVE
FREEZING IN THESE AREAS...A MIXTURE OF LIGHT RAIN AND SLEET HAS BEEN
REPORTED. THE SLEET WILL BE GENERALLY LIGHT AND NO SIGNIFICANT
ACCUMULATIONS ARE EXPECTED...HOWEVER ISOLATED ICY SPOTS ARE POSSIBLE
ON ROADS...ESPECIALLY ON BRIDGES AND OVERPASSES. THE MAIN AREA OF
CONCERN THIS AFTERNOON WILL BE NORTH AND WEST OF A LINE FROM HAMILTON
TO COVINGTON AND HIAWASSEE.

TEMPERATURES WILL REMAIN AT OR ABOVE FREEZING THROUGH THE LATE
AFTERNOON INTO THE EVENING. MIXED RAIN AND SLEET WILL CONTINUE ACROSS
PARTS OF NORTH GEORGIA OVERNIGHT. TEMPERATURES ARE EXPECTED TO REMAIN
AT OR ABOVE FREEZING ACROSS MOST AREAS OVERNIGHT...BUT TEMPERATURES
WILL REMAIN COOL ENOUGH FOR SOME MIXED RAIN...SLEET AND POSSIBLY SNOW
NORTH OF A LINE FROM ROME TO CLEVELAND. SOME MOUNTAIN VALLEYS MAY SEE
BRIEF PERIODS OF FREEZING RAIN. NO SIGNIFICANT ACCUMULATIONS OF SLEET
OR ICE ARE EXPECTED.

MOTORISTS SHOULD BE ALERT FOR ICY SPOTS ON BRIDGES AND OVERPASSES.
SLOW DOWN AND LEAVE EXTRA DISTANCE BETWEEN YOURSELF AND THE CAR IN
FRONT OF YOU.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 winter weather. Local standard time, as filed.

Winter Weather, Carroll

When
February 3, 3:00 PM EST to February 4, 12:00 AM EST
Where
Carroll forecast zone
Reported by
Emergency Manager
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

The Carroll County Emergency Management Director reported a trace of sleet and a trace of ice accumulation on the trees.

Winter Weather, Douglas

When
February 3, 3:00 PM EST to February 4, 12:00 AM EST
Where
Douglas forecast zone
Reported by
County Official
Coordinates
33.702, -84.768 (the zone’s center; the record gives no point)

The Douglas County 911 Center reported about 0.1 inch of ice accumulation throughout the county.

Winter Weather, Paulding

When
February 3, 3:00 PM EST to February 4, 1:00 AM EST
Where
Paulding forecast zone
Reported by
County Official
Coordinates
33.921, -84.867 (the zone’s center; the record gives no point)

The Paulding County 911 Center reported only a trace of snow in most of the county.

Winter Weather, Polk

When
February 3, 3:30 PM EST to February 4, 2:00 AM EST
Where
Polk forecast zone
Reported by
County Official
Coordinates
34.002, -85.188 (the zone’s center; the record gives no point)

The Polk County 911 Center reported generally less than 0.5 inch of snow throughout the county.

Winter Weather, Cherokee

When
February 3, 4:00 PM EST to February 4, 2:00 AM EST
Where
Cherokee forecast zone
Reported by
Emergency Manager
Coordinates
34.244, -84.476 (the zone’s center; the record gives no point)

The Cherokee County Emergency Management Director reported 0.5 inch of snow across the county.

Winter Weather, Floyd

When
February 3, 4:00 PM EST to February 4, 2:00 AM EST
Where
Floyd forecast zone
Reported by
Emergency Manager
Coordinates
34.263, -85.214 (the zone’s center; the record gives no point)

The Floyd County Emergency Management Director reported approximately 0.5 inch of snow throughout the county.

Winter Weather, Chattooga

When
February 3, 4:30 PM EST to February 4, 4:00 AM EST
Where
Chattooga forecast zone
Reported by
Emergency Manager
Coordinates
34.475, -85.345 (the zone’s center; the record gives no point)

The Chattooga County Emergency Management Director reported from 1.0 to 1.5 inches of snow across the county.

Winter Weather, Dawson

When
February 3, 4:30 PM EST to February 4, 4:00 AM EST
Where
Dawson forecast zone
Reported by
County Official
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

The Dawson County 911 Center reported generally less than 0.5 inch of snow across the county.

Winter Weather, Forsyth

When
February 3, 4:30 PM EST to February 4, 1:00 AM EST
Where
Forsyth forecast zone
Reported by
County Official
Coordinates
34.226, -84.125 (the zone’s center; the record gives no point)

The Forsyth County 911 Center reported 0.5 inch of snow throughout much of the county.

Winter Weather, Union

When
February 3, 5:00 PM EST to February 4, 9:00 AM EST
Where
Union forecast zone
Reported by
County Official
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

The Union County 911 Center reported 0.5 inch of snow throughout much of the county, and up to 0.1 inch of ice accumulation in the Blairsville area.

Winter Weather, White

When
February 3, 5:00 PM EST to February 4, 10:00 AM EST
Where
White forecast zone
Reported by
Emergency Manager
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

The White County Emergency Management Director reported 0.5 inch of snow across much of the county.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, February 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284724, 284727, 284730, 284731, 284725, 284728, 283015, 284726, 284729, 284732, 284733.